Publication: Markowitz-type heuristics for computing Jacobian Matrices efficiently
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Markowitz-type heuristics for computing Jacobian Matrices efficiently

- Part of a collection -
 

Author(s)
Andreas Albrecht , Peter Gottschling , Uwe Naumann

Published in
Computational Science -- ICCS 2003

Year
2003

Publisher
Springer

AD Theory and Techniques
Code Optimization

BibTeX
@INPROCEEDINGS{
         Albrecht2003Mth,
       booktitle = "Computational Science -- ICCS 2003",
       ad_theotech = "Code Optimization",
       title = "Markowitz-type heuristics for computing {J}acobian Matrices efficiently",
       author = "Andreas Albrecht and Peter Gottschling and Uwe Naumann",
       series = "LNCS",
       publisher = "Springer",
       volume = "2658",
       pages = "575--584",
       year = "2003",
       doi = "10.1007/3-540-44862-4_61",
       mynote = "ANL/MCS-P933-0202"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)